# SDR VNAA202505090009

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 FWD INBRD SIDE FLOOR FITTING AT THE 280 IS CORRODED AND REQUIRES REPLACEMENT. CORRECTIVE ACTION: REMOVED THREE CORRODED FLOOR FITTING AND DOUBLER PLATES AND INSTALLED THREE NEW FLOOR FITTINGS AND DOUBLER PLATES ON GALLEY 1 IAW CRJ 700 SRM TASK 51-41-04-01-001-A01.
